# SDR CALA2025082808238

- Difficulty date: August 25, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 78,308 hours, 32,184 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD Y SYS LO LVL ECAM APPEARED AFTER TAKEOFF. CREW STATED THEY LOST YELLOW SYS ON TAKEOFF.  SHUT YELLOW HYD ELECT PUMP OFF IMMEDIATELY. FLT WAS JUST OVER A HOUR. CONFIRMED YELLOW SYS EMPTY ON LOWER SERVICE PANEL QTY GAUGE & ON PANEL. MET ACFT ON TAXIWAY, ACFT HAD ZERO HYD FLUID IN YELLOW SYS. NOSE STEERING & CARGO DOORS INOP. INSTALLED GEAR PINS. INSPECTED ACFT , FOUND HYD LEAK UNDER RT ELEVATOR, ALONG WITH A PUDDLE OF FLUID UNDER RT STAB.  ACCOMPLISHED STEP K OF AMM 27-34-51-400-001A.  ACCOMPLISHED RII INSPECTION OF AMM 27-34-51-400-001A STEP K. CONTINUE THE FROM STEP (D) TO FINISHED OPS CHECKED GOOD AN NO LEAKS IAW AMM  27-34-51-400-001-A.  COMPLETED OPS & LEAK CHECKS. SYSTEM OPS NORMAL & NO LEAKS NOTED IAW AMM27-34-51-400-001-A AND GMM09-25-05.
